Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TRT and Looking Veiny and deflated
Dec 26, 2013

I was on a short course of TRT (androgel for about 5 months) and I basically lost all my body fat. I ended up looking like a deflated veiny road map, lost weight and did not get the look i was going for. Its really a shame because I felt amazing on it. I just hated the way it made me look.

I have lipoatrophy from taking the "D" class drugs years ago, but managed to get alot of it back from a good diet and HIV medication changes. But since taking the TRT I have seemed to have lost all my fat AGAIN.

It was explained to me that my caloric intake was too low while on the TRT as I was only eating about 1500 calories a day.

So I have two questions here.

1. I want my fat back !!!! What do I have to do to get it back ???

And

2. Is there a way to use TRT without losing all my fat while on it? I loved how TRT made me feel, but hated how it made me look.

Response from Mr. Vergel

Testosterone can reduce fat under the skin. I am assuming that you are a man with normal BMI that is not eating enough calories (1500 calories is a deficit for most people).

The only way you can stop losing fat is not eat more. I also encourage you to work out with machines and weights.

Here are some suggestions:

Nelson's Nutrition Tips

Nelson Vergel's Time-Saving Tips to Maximize the Benefits of Exercise

Good luck and let me know if you have any additional questions. You can read a lot about the subject on my new site: www.excelmale.com

Nelson



Previous
weight loss
Next
Supplements I take

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement